Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i went to my doctor and he perscribed the accutane for me and everything because my dermatologist was on holidays. i am currently on 20 mg but now that i do the math i see that he put me on an extremely low dose. i weigh about 74kg so [74 x 0.5 = 37mg] that means my minimum dose should be about 40 mg. i did see results about the amount of oil that was comming out of my face but now the effect is wearing off. i want to just go and take four 10mg pills but i don't know what the consequences will be if he finds out. what a stupid mind game fuck.

god i can't wait til my derm is back, she'll probably throw me on 60mg a day or something. i love her.

Share this post


Link to post
Share on other sites

don't do anything rash =) who knows what could happen to your liver etc

just wait til your derm comes back and stay the course for now

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×